Alert archive / Florida / Tornado Warnings in 2019

Tornado Warning 19, NWS Jacksonville, FL

December 14, 2019Alachua County, Marion County, Putnam County, Florida

NWS Jacksonville, FL issued this tornado warning at Dec 14, 2019, 3:43 AM EST for Alachua County, Marion County, Putnam County, Florida. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2019, 3:43 AM EST (08:43 UTC)
Expired
Dec 14, 2019, 4:15 AM EST
In force
32 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Alachua County, FL, Marion County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 114 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 3:46 AM ESTTSTM WND DMGMicanopy, FLPOSSIBLE TORNADO DAMAGE. STATE WATCH OFFICE RELAYED LOCAL ALACHUA COUNTY 911 DAMAGE REPORTS OF WIDESPREAD TREE AND POWER LINE DAMAGE NEAR MICANOPY INCLUDING ALONG 11300 SE CR 234 AND 211 WACAHOOTA ROAD.
Dec 14, 3:48 AM ESTTORNADO2 Nw Micanopy, FLDAMAGE CONSISTENT WITH EF-0 TORNADO DAMAGE. EMA SHARED PICTURES OF MANY DOWNED TREES ALONG THE NORTH SHORE OF LAKE WAUBERG, DAMAGE TO WATERCRAFT, BROKEN DOCKS AND FENCES, AND STRUCTURE TO BOAT SHELTER SEVERELY COMPRIMISED. APPROXIMATE PATH LENGTH 0.25 MILES.
Dec 14, 3:50 AM ESTTSTM WND DMG2 Nw Micanopy, FLTWO TREES DOWN ON ROADWAY AT THE INTERSECTION OF S US 441 AND SE 134TH AVE.
Dec 14, 3:55 AM ESTTSTM WND DMG1 Ssw Rochelle, FLPOTENTIAL TORNADO DAMAGE. STATE WATCH OFFICE RELAYED STORM REPORT OF TREE AND POWER LINE DAMAGE ALONG COUNTY ROAD 234 BETWEEN MICANOPY AND ROCHELLE. IN ROCHELLE, 7000 SE CR 234 REPORTED WIND DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2019-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2019-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

883 
WFUS52 KJAX 140843
TORJAX
FLC001-083-107-140915-
/O.NEW.KJAX.TO.W.0019.191214T0843Z-191214T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
343 AM EST Sat Dec 14 2019

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Southeastern Alachua County in northern Florida...
  Northwestern Marion County in northern Florida...
  West central Putnam County in northeastern Florida...

* Until 415 AM EST.
    
* At 342 AM EST, a severe thunderstorm capable of producing a tornado
  was located 8 miles south of University Of Florida, or 10 miles
  south of Gainesville, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rochelle around 355 AM EST.
  Cross Creek around 400 AM EST.
  Hawthorne around 405 AM EST.
  Orange Springs around 415 AM EST.

Other locations impacted by this tornadic thunderstorm include
Flemington, McIntosh, Johnson, Putnam Hall, Micanopy, Lochloosa,
Grove Park and Reddick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2941 8241 2948 8241 2949 8246 2960 8247
      2972 8205 2972 8203 2973 8202 2975 8195
      2932 8192
TIME...MOT...LOC 0842Z 267DEG 37KT 2953 8236 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HESS
2 follow-up statements
960 
WWUS52 KJAX 140855
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
355 AM EST Sat Dec 14 2019

FLC001-083-107-140915-
/O.CON.KJAX.TO.W.0019.000000T0000Z-191214T0915Z/
Alachua FL-Marion FL-Putnam FL-
355 AM EST Sat Dec 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EST FOR
SOUTHEASTERN ALACHUA...NORTH CENTRAL MARION AND WEST CENTRAL PUTNAM
COUNTIES...
    
At 355 AM EST, a severe thunderstorm capable of producing a tornado
was located near Rochelle, or 10 miles northwest of Citra, moving
east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hawthorne around 405 AM EST.
  Melrose Landing around 415 AM EST.

Other locations impacted by this tornadic thunderstorm include
Lochloosa, McIntosh, Johnson, Putnam Hall, Grove Park and Micanopy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2943 8225 2948 8235 2952 8236 2962 8229
      2972 8205 2972 8203 2973 8202 2975 8195
      2940 8195
TIME...MOT...LOC 0855Z 267DEG 37KT 2954 8221 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HESS
072 
WWUS52 KJAX 140905
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
405 AM EST Sat Dec 14 2019

FLC083-140915-
/O.CAN.KJAX.TO.W.0019.000000T0000Z-191214T0915Z/
Marion FL-
405 AM EST Sat Dec 14 2019

...THE TORNADO WARNING FOR NORTH CENTRAL MARION COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM EST for
northern and northeastern Florida.

LAT...LON 2952 8220 2957 8224 2964 8221 2971 8199
      2972 8198 2972 8195 2951 8195 2950 8202
      2948 8204 2948 8212
TIME...MOT...LOC 0905Z 260DEG 36KT 2958 8210 

$$

FLC001-107-140915-
/O.CON.KJAX.TO.W.0019.000000T0000Z-191214T0915Z/
Alachua FL-Putnam FL-
405 AM EST Sat Dec 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EST FOR
SOUTHEASTERN ALACHUA AND WEST CENTRAL PUTNAM COUNTIES...
    
At 405 AM EST, a severe thunderstorm capable of producing a tornado
was located over Hawthorne, or 9 miles south of Melrose, moving east
at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Melrose Landing around 420 AM EST.

Other locations impacted by this tornadic thunderstorm include
Lochloosa, Grove Park and Johnson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2952 8220 2957 8224 2964 8221 2971 8199
      2972 8198 2972 8195 2951 8195 2950 8202
      2948 8204 2948 8212
TIME...MOT...LOC 0905Z 260DEG 36KT 2958 8210 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 14, 1:02 AM EST, 2 hours 41 minutes earlier.

Area forecast discussion, Dec 14, 1:02 AM EST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
102 AM EST Sat Dec 14 2019

.AVIATION...
[Through 06Z Sunday]

Fog begins to lift as a line of showers and storms ahead of a cold
front move through the region affecting the TAF sites generally in
the 08Z-12Z time range. An isolated strong to severe thunderstorm
is possible. These thunderstorms have the potential to produce
damaging wind gusts. Storms should exit all TAF sites by sunrise.
Behind the front, ceilings lift to VFR and begin to clear. Breezy
winds develop along the coast this afternoon.

&&

.PREV DISCUSSION [918 PM EST]...

.NEAR TERM [Through Tonight]...

An upper level shortwave along the northern-central Gulf waters
with a vertically stacked deepening low below it is keeping the
southeast in a soggy weather pattern this afternoon. A quasi-
stationary front is stretched out from roughly St. Augustine
southwest to Gainesville, with available instability north of this
boundary capped by a thick deck of low level clouds. However,
just to the south of this boundary lies an untapped instability
source with of MLCAPE 500-800 J/kg. Not a rager, but enough to
kick storm generation up a notch along boundaries. As the Gulf low
swings northeastward this evening, that boundary will push north
as a warm front moving through our area and dynamics will become
more favorable for the development of severe weather. By the time
midnight rolls around, we'll have 0-6 km shear of 50-60 kts, which
will help organize thunderstorms that develop in the warm sector
of the system and at least pose a wind threat. With 0-1 km shear
of 30-40 kts, unfortunately these storms will also be posing a
threat for nighttime tornadoes. The time frame of midnight to 7
AM means that it's a good idea to make sure you have your Weather
Radio set to alert tonight and your WEA notifications enabled on
your phone before going to bed tonight just in case.

.SHORT TERM [Saturday Through Sunday Night]...

By Saturday morning, the remaining storms will likely pick up
some steam and exit the area quickly through the remaining
morning hours, rendering a drier, breezy afternoon with highs in
the mid 60s to low 70s. Temperatures Sat night behind the cold
front will be near normal, in the low-mid 40s. High pressure will
build eastward Sunday, leading to calmer winds and similar
temperatures to Saturday.

.LONG TERM [Monday Through Friday]...

The break in rain chances will be brief, however, with our next
front developing and moving in by Monday night. At that point,
another upper level shortwave trough will push into the Srn
Plains, developing a cold front out in the lower MS Valley. This
cold front will move into the Southeast and TN Valley on Tuesday,
reaching our area Tues evening/night. Behind this cold front, much
a colder, drier air will advect into the area. Highs Wed through
Friday behind the front will be in the mid 50s to low 60s and
overnight lows will be in the 30s.

.MARINE...

Strong southwest winds tonight will become more westerly in the
wake of a cold front Saturday morning. A strong pressure gradient
along this front will continue small craft conditions over our
offshore waters through Saturday afternoon, possibly into the
overnight period. After that, we'll have a brief quiet period with
winds around 10 knots through Tuesday until another front
approaches the area mid-week.

.FIRE WEATHER...

A quasi-stationary boundary in place today is keeping very light winds
in place at the surface and leading to low daytime dispersion values.
This will push north overnight as a warm front, with a cold front
sweeping in west to east later in the night and early tomorrow morning.
Heavy showers and scattered thunderstorms will accompany these fronts,
which will make for wet fuels, diminishing the threat for red flag
conditions when drier air moves in behind the front.

.HYDROLOGY...

A much needed 1-3" of rainfall fell this morning, mostly in
extreme SE GA and eastern portions Nassau and Duval counties in
FL. Although we've been in a quiet period through much of the day,
showers and scattered thunderstorms will ramp up again in the
evening and overnight hours, bringing another 1-2" of rain to the
area. This may lead to isolated flooding in low-lying areas and
those with poor drainage.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  63  41  66  46  76 /   0   0   0   0   0
SSI  66  46  64  52  72 /  10   0   0   0   0
JAX  70  45  68  51  77 /  10   0   0   0   0
SGJ  71  48  69  54  77 /  30   0   0   0   0
GNV  70  45  70  50  78 /  10   0   0   0   0
OCF  73  45  72  51  79 /  20   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 2 AM EST early this morning for Baker-
     Bradford-Clay-Coastal Duval-Coastal Nassau-Coastal St.
     Johns-Hamilton-Inland Duval-Inland Nassau-Inland St. Johns-
     Northern Columbia-Southern Columbia-Suwannee-Union.

     High Rip Current Risk until 4 AM EST early this morning for
     Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal St.
     Johns.

GA...Dense Fog Advisory until 2 AM EST early this morning for
     Brantley-Coastal Camden-Coastal Glynn-Inland Camden-Inland
     Glynn-Northeastern Charlton-Western Charlton.

     High Rip Current Risk until 4 AM EST early this morning for
     Coastal Camden-Coastal Glynn.

AM...Small Craft Advisory until 4 PM EST this afternoon for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

     Dense Fog Advisory until 3 AM EST early this morning for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM.

&&

In the hours before

Special weather statement, Dec 14, 1:29 AM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
129 AM EST Sat Dec 14 2019

FLZ020-021-035-122-222-140715-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Gilchrist FL-
129 AM EST Sat Dec 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILCHRIST...WESTERN
COLUMBIA...SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 215 AM
EST...

* At 128 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  southwest of Dowling Park to 12 miles north of Steinhatchee.
  Movement was east at 35 mph.

* Wind gusts up to 50 mph, excessive cloud-to-ground lightning,
  funnel clouds, and minor flooding due to heavy rainfall is possible
  with these storms.

* Locations impacted include...
  Live Oak, White Springs, Ichetucknee Spring, Suwannee Springs, Fort
  White, Suwannee Valley, Belmont, Luraville, Mcalpin and Wellborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3033 8321 3054 8268 2978 8271 2977 8294
      2980 8292 2982 8293 2983 8289 2989 8288
      2990 8290 2989 8292 2996 8293 2996 8295
      2999 8296 3001 8300 3008 8307 3011 8312
      3011 8316 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 0628Z 250DEG 32KT 3015 8330 2984 8333

HESS
Special weather statement, Dec 14, 2:39 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
239 AM EST Sat Dec 14 2019

FLZ030-031-035-136-222-236-240-340-140845-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Western Marion FL-Union FL-Bradford FL-
Gilchrist FL-
239 AM EST Sat Dec 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...ALACHUA...BRADFORD...
NORTHWESTERN MARION...SOUTHERN UNION AND SOUTHWESTERN COLUMBIA
COUNTIES UNTIL 345 AM EST...

* At 239 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  northwest of Bell to 9 miles southwest of Fowlers Bluff. Movement
  was east at 40 mph.

* Wind gusts up to 50 mph, funnel clouds, and minor flooding due to
  heavy rainfall is possible with these storms.

* Locations impacted include...
  Gainesville, Starke, Trenton, Lake Butler, Bell, Raiford,
  Worthington Spring, Citra, Alachua and High Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2922 8253 2922 8240 2948 8241 2948 8255
      2954 8256 2953 8265 2956 8266 2959 8286
      2958 8295 2962 8297 2970 8294 2977 8295
      2980 8292 2981 8293 2983 8289 2991 8287
      2993 8282 3013 8206 2922 8210 2920 8253
TIME...MOT...LOC 0739Z 255DEG 35KT 2982 8296 2926 8309

HESS
Special weather statement, Dec 14, 3:40 AM EST, 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
340 AM EST Sat Dec 14 2019

FLZ031>033-037-038-133-136-140-236-240-340-140945-
Eastern Alachua FL-Western Alachua FL-Coastal St. Johns FL-
Central Marion FL-Western Marion FL-Putnam FL-Inland Flagler FL-
Bradford FL-Clay FL-Inland St. Johns FL-Eastern Marion FL-
340 AM EST Sat Dec 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FLAGLER...ALACHUA...
SOUTHEASTERN BRADFORD...SOUTHWESTERN ST. JOHNS...MARION...PUTNAM AND
SOUTHERN CLAY COUNTIES UNTIL 445 AM EST...

* At 340 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  north of Gainesville Airport to 6 miles southwest of Rainbow Lakes
  Estates. Movement was east at 50 mph.

* Wind gusts of 50 to 55 mph, funnel clouds, and minor flooding due
  to heavy rainfall is possible with these storms.

* Locations impacted include...
  Gainesville, Ocala, Palatka, Green Cove Springs, Rainbow Lakes
  Estates, Crescent City, Interlachen, Keystone Heights, Pomona Park
  and Hastings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2905 8247 2904 8253 2921 8254 2922 8240
      2948 8241 2948 8252 2985 8237 3002 8144
      2926 8124 2926 8141 2940 8142 2938 8145
      2933 8168 2928 8164 2905 8164 2905 8166
      2896 8166 2896 8231
TIME...MOT...LOC 0840Z 256DEG 42KT 2979 8229 2910 8255

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 8:15 PM ESTDense Fog AdvisoryJAXBaker, Bradford, Duval, Nassau, Suwannee, Union6 hr
Dec 13, 8:22 PM ESTMarine Dense Fog AdvisoryJAX7 hr
Dec 14, 1:29 AM ESTSpecial Weather StatementJAXSuwannee46 min
Dec 14, 2:39 AM ESTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist66 min
Dec 14, 3:40 AM ESTSpecial Weather StatementJAXAlachua, Marion, Putnam65 min
Dec 14, 4:08 AM ESTTornado WarningJAXAlachua, Putnam37 min
Dec 14, 4:35 AM ESTSpecial Marine WarningJAX115 min
Dec 14, 4:40 AM ESTTornado WarningJAXPutnam, Saint Johns35 min
Dec 14, 4:43 AM ESTSpecial Weather StatementJAXFlagler, Putnam47 min
Dec 14, 4:57 AM ESTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam48 min
Dec 14, 5:14 AM ESTTornado WarningJAXSaint Johns16 min
Dec 14, 5:17 AM ESTTornado WarningJAXFlagler28 min

Nearby

Tornado Warnings in Florida, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.